# SDR 06FDEA1408

- Difficulty date: April 12, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LONGERON 51R BETWEEN BS 1721 AND BS 1741 IN CENTER CARGO COMPARTMENT.  CORROSION REMOVED AS PER SRM 51-21-01 VOL.II. MATERIAL ORIGINAL THK. 0.125" REMAIN 0.121" FOUND WITHIN LIMIT AS PER SRM 53-00-01 FIG.1A VOL.I. CLASSIFIED MINOR REPAIR PER GMM 6-2-100.
